# SDR CA040921002

- Difficulty date: May 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 18,772 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 475212
- Part serial: 006385
- Condition: Burned Out
- Location: Te Flap Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE THE FLAP OPERATION WAS OBSERVED TO BE NOISY. MOTOR WAS FOUND TO BE INTERNALLY BURNED. MOTOR WAS REPLACED.
